advertisement
Question
Posted by: Kay | 2008/06/26

VAGINA ITCHING

Hi

I am astmatic and recently started taking a steriod to help with my asthma coz of cold weather. Since using this i have had vaginal itching and do not know if this is the problem. It is so embarrasing and I do need some help with it. What can I use to get rid of the itching.

Kay

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Could be a yeast infection...get a cream from your dr.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement